`a`
Related Articles
1

Limiting behavior of dynamics for stochastic reaction-diffusion equations with additive noise on thin domains

Discrete and Continuous Dynamical Systems  Volume 38, Issue 1, Pages : 187 - 208, 2017

Dingshi Li - (email), Kening Lu - (email), Bixiang Wang - (email), Xiaohu Wang - (email)

 Abstract       References       Full Text      Related Articles

2

Generalized Lorenz equations for acoustic-gravity waves in the atmosphere. Attractors dimension, convergence and homoclinic trajectories

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2253 - 2267, 2017

G. A. Leonov - (email)

 Abstract       References       Full Text      Related Articles

3

Dynamics of a class of ODEs via wavelets

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2337 - 2355, 2017

Hildebrando M. Rodrigues - (email), Tomás Caraballo - (email), Marcio Gameiro - (email)

 Abstract       References       Full Text      Related Articles

4

On random cocycle attractors with autonomous attraction universes

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3379 - 3407, 2017

Hongyong Cui - (email), Mirelson M. Freitas - (email), José A. Langa - (email)

 Abstract       References       Full Text      Related Articles

5

Pullback attractors of FitzHugh-Nagumo system on the time-varying domains

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 10, Pages : 3691 - 3706, 2017

Zhen Zhang - (email), Jianhua Huang - (email), Xueke Pu - (email)

 Abstract       References       Full Text      Related Articles

6

Asymptotic behaviour of a non-classical and non-autonomous diffusion equation containing some hereditary characteristic

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 1817 - 1833, 2017

Tomás Caraballo - (email), Antonio M. Márquez-Durán - (email), Felipe Rivero - (email)

 Abstract       References       Full Text      Related Articles

7

Asymptotic invariance and the discretisation of nonautonomous forward attracting sets

Journal of Computational Dynamics  Volume 3, Issue 2, Pages : 179 - 189, 2017

Peter E. Kloeden - (email)

 Abstract       References       Full Text      Related Articles

8

On the upper semicontinuity of pullback attractors for multi-valued noncompact random dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3669 - 3708, 2016

Yejuan Wang - (email)

 Abstract       References       Full Text      Related Articles

9

Dynamics for a non-autonomous degenerate parabolic equation in $\mathfrak{D}_{0}^{1}(\Omega, \sigma)$

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 7063 - 7079, 2016

Xin Li - (email), Chunyou Sun - (email), Na Zhang - (email)

 Abstract       References       Full Text      Related Articles

10

Synchronization in coupled stochastic sine-Gordon wave model

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 2969 - 2990, 2016

Igor Chueshov - (email), Peter E. Kloeden - (email), Meihua Yang - (email)

 Abstract       References       Full Text      Related Articles

11

Pullback attractors for a $2D$-non-autonomous incompressible non-Newtonian fluid with variable delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2687 - 2702, 2016

Jong Yeoul Park - (email), Jae Ug Jeong - (email)

 Abstract       References       Full Text      Related Articles

12

Structure of the pullback attractor for a non-autonomous scalar differential inclusion

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 979 - 994, 2016

T. Caraballo - (email), J. A. Langa - (email), J. Valero - (email)

 Abstract       References       Full Text      Related Articles

13

Pullback attractors for a class of nonlinear lattices with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 4, Pages : 1213 - 1230, 2015

Yejuan Wang - (email), Kuang Bai - (email)

 Abstract       References       Full Text      Related Articles

14

Non-autonomous dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 3, Pages : 703 - 747, 2015

Alexandre N. Carvalho - (email), José A. Langa - (email), James C. Robinson - (email)

 Abstract       References       Full Text      Related Articles

15

Pullback attractors for the non-autonomous quasi-linear complex Ginzburg-Landau equation with $p$-Laplacian

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 6, Pages : 1801 - 1814, 2014

Bo You - (email), Yanren Hou - (email), Fang Li - (email), Jinping Jiang - (email)

 Abstract       References       Full Text      Related Articles

16

Asymptotic behaviour for prey-predator systems and logistic equations with unbounded time-dependent coefficients

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4127 - 4137, 2014

Juan C. Jara - (email), Felipe Rivero - (email)

 Abstract       References       Full Text      Related Articles

17

Invariant measures for non-autonomous dissipative dynamical systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4211 - 4222, 2014

Grzegorz Łukaszewicz - (email), James C. Robinson - (email)

 Abstract       References       Full Text      Related Articles

18

The uniform attractor of a multi-valued process generated by reaction-diffusion delay equations on an unbounded domain

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4343 - 4370, 2014

Yejuan Wang - (email), Peter E. Kloeden - (email)

 Abstract       References       Full Text      Related Articles

19

Pullback attractors for three dimensional non-autonomous planetary geostrophic viscous equations of large-scale ocean circulation

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 4, Pages : 1213 - 1226, 2014

Bo You - (email), Chengkui Zhong - (email), Fang Li - (email)

 Abstract       References       Full Text      Related Articles

20

Uniform attractor of the non-autonomous discrete Selkov model

Discrete and Continuous Dynamical Systems  Volume 34, Issue 1, Pages : 229 - 248, 2013

Xiaolin Jia - (email), Caidi Zhao - (email), Juan Cao - (email)

 Abstract       References       Full Text      Related Articles

21

Attractivity for neutral functional differential equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1793 - 1804, 2013

Tomás Caraballo - (email), Gábor Kiss - (email)

 Abstract       References       Full Text      Related Articles

22

Upper semicontinuity of pullback attractors for nonautonomous Kirchhoff wave models

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 3189 - 3209, 2013

Yonghai Wang - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

23

Random attractors for stochastic FitzHugh-Nagumo systems driven by deterministic non-autonomous forcing

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 643 - 666, 2012

Abiti Adili - (email), Bixiang Wang - (email)

 Abstract       References       Full Text      Related Articles

24

Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2635 - 2651, 2012

Lu Yang - (email), Meihua Yang - (email), Peter E. Kloeden - (email)

 Abstract       References       Full Text      Related Articles

25

The existence of uniform attractors for 3D Brinkman-Forchheimer equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3787 - 3800, 2012

Yuncheng You - (email), Caidi Zhao - (email), Shengfan Zhou - (email)

 Abstract       References       Full Text      Related Articles

26

Dynamics of non-autonomous nonclassical diffusion equations on $R^n$

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1231 - 1252, 2011

Cung The Anh - (email), Tang Quoc Bao - (email)

 Abstract       References       Full Text      Related Articles

27

Pullback $\mathcal{D}$-attractors for the non-autonomous Newton-Boussinesq equation in two-dimensional bounded domain

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 991 - 1009, 2011

Xue-Li Song - (email), Yan-Ren Hou - (email)

 Abstract       References       Full Text      Related Articles

28

Uniform attractor for non-autonomous nonlinear Schrödinger equation

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 639 - 651, 2010

Olivier Goubet - (email), Wided Kechiche - (email)

 Abstract       References       Full Text      Related Articles

29

Pullback attractors for reaction-diffusion equations in some unbounded domains with an $H^{-1}$-valued non-autonomous forcing term and without uniqueness of solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 307 - 326, 2010

María Anguiano - (email), Tomás Caraballo - (email), José Real - (email), José Valero - (email)

 Abstract       Full Text      Related Articles

30

Non-autonomous attractors for integro-differential evolution equations

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 1, Pages : 17 - 36, 2009

Tomás Caraballo - (email), P.E. Kloeden - (email)

 Abstract       Full Text      Related Articles

31

Uniform attractors for a phase transition model coupling momentum balance and phase dynamics

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 909 - 932, 2008

Pierluigi Colli - (email), Antonio Segatti - (email)

 Abstract       Full Text      Related Articles

32

Compact uniform attractors for dissipative lattice dynamical systems with delays

Discrete and Continuous Dynamical Systems  Volume 21, Issue 2, Pages : 643 - 663, 2008

Caidi Zhao - (email), Shengfan Zhou - (email)

 Abstract       Full Text      Related Articles

33

Pullback attractors and statistical solutions for 2-D Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 643 - 659, 2008

Grzegorz Łukaszewicz - (email)

 Abstract       Full Text      Related Articles

34

Qualitative behavior of a class of stochastic parabolic PDEs with dynamical boundary conditions

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 315 - 338, 2007

Igor Chueshov - (email), Björn Schmalfuss - (email)

 Abstract       Full Text      Related Articles

35

The attractors for weakly damped non-autonomous hyperbolic equations with a new class of external forces

Discrete and Continuous Dynamical Systems  Volume 18, Issue 1, Pages : 53 - 70, 2007

Shan Ma - (email), Chengkui Zhong - (email)

 Abstract       Full Text      Related Articles

36

3-dimensional Hopf bifurcation via averaging theory

Discrete and Continuous Dynamical Systems  Volume 17, Issue 3, Pages : 529 - 540, 2006

Jaume Llibre - (email), Claudio A. Buzzi - (email), Paulo R. da Silva - (email)

 Abstract       Full Text      Related Articles

37

Pullback attractors for asymptotically upper semicompact non-autonomous multi-valued semiflows

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 279 - 285, 2006

Ting Li - (email)

 Abstract       Full Text      Related Articles

38

Pullback attractors of nonautonomous dynamical systems

Discrete and Continuous Dynamical Systems  Volume 16, Issue 3, Pages : 587 - 614, 2006

Yejuan Wang - (email), Chengkui Zhong - (email), Shengfan Zhou - (email)

 Abstract       Full Text      Related Articles

39

Pullback and forward attractors for a 3D LANS$-\alpha$ model with delay

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 559 - 578, 2006

Tomás Caraballo - (email), Antonio M. Márquez-Durán - (email), José Real - (email)

 Abstract       Full Text      Related Articles

40

Invariant manifolds as pullback attractors of nonautonomous differential equations

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 579 - 596, 2006

Bernd Aulbach - (email), Martin Rasmussen - (email), Stefan Siegmund - (email)

 Abstract       Full Text      Related Articles

41

Attractors for nonautonomous 2d Navier-Stokes equations with normal external forces

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 701 - 719, 2005

Songsong Lu - (email), Hongqing Wu - (email), Chengkui Zhong - (email)

 Abstract       Full Text      Related Articles

42

Approximation of attractors of nonautonomous dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 2, Pages : 215 - 238, 2005

Bernd Aulbach - (email), Martin Rasmussen - (email), Stefan Siegmund - (email)

 Abstract       Full Text      Related Articles

43

Finite dimensional attractors for reaction-diffusion equations in $R^n$ with a strong nonlinearity

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 399 - 424, 1999

Messoud Efendiev - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles

44

Exponential attractors for nonautonomous first-order evolution equations

Discrete and Continuous Dynamical Systems  Volume 4, Issue 2, Pages : 225 - 240, 1998

Pierre Fabrie - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles

45

Longtime behavior of a homogenized model in viscoelastodynamics

Discrete and Continuous Dynamical Systems  Volume 4, Issue 2, Pages : 339 - 358, 1998

M. Grasselli - (email), Vittorino Pata - (email)

 Abstract       Full Text      Related Articles